The Annals of Mathematical Statistics

Publications Received

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 38, Number 3 (1967), 976.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698899

Digital Object Identifier
doi:10.1214/aoms/1177698899

JSTOR
links.jstor.org

Citation

Publications Received. Ann. Math. Statist. 38 (1967), no. 3, 976. doi:10.1214/aoms/1177698899. https://projecteuclid.org/euclid.aoms/1177698899


Export citation